# SDR ASAA2022090839881

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 32,913 hours, 10,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Pas Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 10DEF AND 13DEF WILL NOT COME ON, THEY FLASH THEN GO RIGHT BACK TO OFF WHEN SWITCH ACTIVATED. GROUNDED - YES. REPLACED M1676'S BATTERY PACK IAW B737-900 AMM 33-51-06-960-805, OPS CHECK GOOD.
